# SDR SWAA2014122335224

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 26,807 hours, 15,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1000014
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT LIGHT LENS LOOSE.  R & R LENS IAW MM.
